Weak behaviour of Fourier-Jacobi series

  1. Guadalupe, J. 1
  2. Pérez, M. 1
  3. Varona, J.L. 1
  1. 1 Universidad de Zaragoza
    info

    Universidad de Zaragoza

    Zaragoza, España

    ROR https://ror.org/012a91z28

Journal:
Journal of Approximation Theory

ISSN: 0021-9045

Year of publication: 1990

Volume: 61

Issue: 2

Pages: 222-238

Type: Article

More publications in: Journal of Approximation Theory

Institutional repository: lock_openOpen access Editor lock_openOpen access Postprint

Abstract

Necessary conditions for the weak convergence of Fourier series in orthogonal polynomials are given. It is shown that the partial sum operator associated with the Jacobi series is of restricted weak type, but not of weak type, for the endpoints of the mean convergence interval. © 1990.